# SDR HEEA077389

- Difficulty date: December 4, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- Aircraft time: 15,929 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Rib
- Part number: 7615009100051A
- Part serial: A08601015
- Condition: Debonded
- Location: Main Rotor Blade
- Part time: 11,828 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE TIP RIB UNBONDED.
